Multiplicity Theory Of Projections In Abelian Von Neumann Algebras.
Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 37-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
spectral multiplicity, projections in an arbitrary abelian von Neumann algebra, direct sum decomposition
@article{RCM_1988__22_1-4_181805,
author = {T.V. Panchapagesan},
title = {Multiplicity {Theory} {Of} {Projections} {In} {Abelian} {Von} {Neumann} {Algebras.}},
journal = {Revista colombiana de matematicas},
pages = {37--48},
year = {1988},
volume = {22},
number = {1-4},
zbl = {0687.46039},
url = {http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181805/}
}
T.V. Panchapagesan. Multiplicity Theory Of Projections In Abelian Von Neumann Algebras.. Revista colombiana de matematicas, Tome 22 (1988) no. 1-4, pp. 37-48. http://geodesic.mathdoc.fr/item/RCM_1988__22_1-4_181805/